# SDR IPXA2016040301537

- Difficulty date: March 11, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING LOWER FUEL ACCESS DOOR SKIN LANDING HAS THREE CRACKS AT FASTER HOLES BETWEEN XORS 683.4 AND 713.6.  ACCOMPLISHED 3 EA BUSHING REPAIRS ON RT WING LOWER FUEL ACCESS DOOR SKIN LANDING BETWEEN XORS 683.4 AND 713.6 IAW SRM 57-20-02, REPAIR 5, FIGURE 201.
